# SDR ASOA2012103102414

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK CORRODED AT FS 785.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW ONE IAW AMM 53-00-49-000-801(A03) AND 53-00-49-400-801(A03).
